Do you think she could have had an allergic reaction to the diaper rash medicine?
Are the blisters on her genital area or around it? Do you think the blisters maybe could be caused by diaper chafing?
I am sorry I can't be more help. I hope she feels better very soon!
hey my lil sister did the same around six yrs ago.... is she on any meds?? sometimes antibiotics can cause lil girls to produce too much acid in their urine which can cause them to have sores or yeast infections..... or it could be an allergic reactions... if she does not have a fever she should b fine till u can see the dr... but if she does i would take her.
maybe that will help u out a lil...
It sounds like an allergy. To the diapers, cream or something different in her diet. Also look to see if there ar any other "hot spots" like neck, belly etc.. that might have them to rule out chicken pox. Has she had that shot?? it can make a case of them after the shot. If you are using a zinc cream I would stop! I would go to the pharmacy and get "dombero" That is how it sounds not sure on the spelling. Ask them where it is. It is a powder that you put in water. Use that during every diaper change, then air dry!!! use cotton balls NOT wipes and soak her but in it in a hallow bath several times a day. That is the best thing to clear it up believe me!! If you are breastfeeding then it can be an allergy from something you ate. She does nto need to go to the hospital but if I were you I would keep a diaper off her the most you can to get air on her bum. Just hold a towel beteen her legs or under her.
Sounds more like a yeast infection. It doesn't sound urgent enough for the ER but definantly get it checked out
My daughter Hannah is 6 months old it started to ge it started to get better I took t I took the diaper off to put her in the bath got out of th got out of the bath put baby powder and Destin on her. Just changed her and there was blister things around her now she is peeling skin it doesn't seem to hurt her because she's just looking at me. and I can't get into th and I can't get into the doctor. reall really red. Im freaking out. Any help ?